Advertisement

Journal of Statistical Physics

, Volume 63, Issue 1–2, pp 131–140 | Cite as

Scaling properties of the measure of constant topological entropy

  • Yuzhen Ge
Articles

Abstract

The topological entropy for some families of one-dimensional unimodal maps is studied. By arranging the windows of constant topological entropy in a binary tree, we have obtained the total measure of these windows. The scaling properties of this measure are studied.

Key words

Nonlinear dynamics chaos one-dimensional unimodal maps measure scaling topological entropy 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    M. Metropolis, M. L. Stein, and P. R. Stein,J. Combinatorial Theory (A) 15:25 (1973).Google Scholar
  2. 2.
    Y. Ge, E. Rusjan, and P. Zweifel,J. Stat. Phys. 59:1265 (1990).Google Scholar
  3. 3.
    O. Biham and W. Wenzel,Phys. Rev. Lett. 63:819 (1989).Google Scholar
  4. 4.
    R. Artuso, E. Aurell, and P. Cvitanovic,Nonlinearity, to appear.Google Scholar
  5. 5.
    R. Artuso, E. Aurell, and P. Cvitanovic,Nonlinearity, to appear.Google Scholar
  6. 6.
    P. Collet and J.-P. Eckmann,Iterated Maps on the Interval as Dynamical Systems (Birkhauser, Boston, 1980).Google Scholar
  7. 7.
    J. D. Farmer,Phys. Rev. Lett. 55:351 (1985).Google Scholar

Copyright information

© Plenum Publishing Corporation 1991

Authors and Affiliations

  • Yuzhen Ge
    • 1
  1. 1.Center for Transport Theory and Mathematical PhysicsVirginia TechBlacksburg

Personalised recommendations